Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 80, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 16, 2009, 5:26 PM EDT for Glades County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2009, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 16, 2009, 6:12 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
The radar
The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1921 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 162126
SVRMFL
FLC043-162230-
/O.NEW.KMFL.SV.W.0080.090616T2126Z-090616T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 630 PM EDT
* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF BRIGHTON
SEMINOLE INDIAN...AND MOVING SOUTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
BRIGHTON SEMINOLE INDIAN...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2711 8091 2708 8091 2707 8094 2707 8093
2704 8093 2703 8097 2705 8097 2701 8101
2697 8108 2701 8118 2717 8102
TIME...MOT...LOC 2126Z 024DEG 9KT 2710 8099
$$
601 follow-up statement
750
WWUS52 KMFL 162212
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
612 PM EDT TUE JUN 16 2009
FLC043-162221-
/O.CAN.KMFL.SV.W.0080.000000T0000Z-090616T2230Z/
GLADES FL-
612 PM EDT TUE JUN 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GLADES COUNTY IS
CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2711 8091 2708 8091 2707 8094 2707 8093
2704 8093 2703 8097 2705 8097 2701 8101
2697 8108 2701 8118 2717 8102
TIME...MOT...LOC 2211Z 024DEG 9KT 2700 8104
$$
60What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:15 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 2:15 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 215 PM EDT TUE JUN 16 2009 .DISCUSSION...A LARGE UPPER LEVEL RIDGE WILL REMAIN IN PLACE ACROSS THE SOUTHERN STATES AND GULF OF MEX. THIS WILL TEND TO RESULT IN SUBSIDENCE WHICH WILL IN TURN TEND TO LIMIT THE DEVELOPMENT OF SHOWERS/TSTMS AT LEAST COVERAGE WISE. SUBSIDENCE AND PLENTY OF SUNSHINE WILL ALSO RESULT IN HIGH AFTERNOON TEMPS...ESPECIALLY OVER INTERIOR SECTIONS WITH HEAT INDICES REACHING 105 + EACH AFTERNOON. HOWEVER...A LOW LEVEL RIDGE OVER THE ATLANTIC WILL RESULT IN A LIGHT FLOW ACROSS MAINLAND SOUTH FLORIDA THROUGH THE ENTIRE FORECAST PERIOD. THIS WILL ALLOW SEA BREEZES TO DEVELOP ON BOTH COASTS AND THIS, COMBINED WITH DIURNAL HEATING AND ANY AVAILABLE MOISTURE MAY BE ENOUGH TO RESULT IN LOW SCATTERED COVERAGE...ESPECIALLY INLAND AREAS DURING THE AFTERNOON. THERE ARE SOME INDICATIONS THAT THE UPPER RIDGE MAY WEAKEN BY EARLY NEXT WEEK ALLOWING AN UPPER TROUGH TO DIG SOUTH ACROSS EASTERN SEA BOARD ALLOWING SLIGHTLY UNSTABLE CONDITIONS ACROSS THE LOCAL AREA. && .MARINE...LIGHT TO FRESH FLOW SHOULD CONTINUE OVER ALL THE COASTAL WATERS WITH SEAS AT 2 FEET OR LESS THROUGH THE ENTIRE FORECAST PERIOD. && .FIRE WEATHER...NO CONCERNS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 90 75 90 / 30 30 10 30 FORT LAUDERDALE 76 89 77 88 / 30 20 20 20 MIAMI 78 91 78 90 / 20 30 20 30 NAPLES 74 90 75 90 / 20 40 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM/MARINE/FIRE...47/RGH SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 16, 10:01 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1001 AM EDT TUE JUN 16 2009 FLZ063-066>075-168-172>174-170100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1001 AM EDT TUE JUN 16 2009 ...SCATTERED AFTERNOON AND EVENING STORMS ALL AREAS EXCEPT WEST COAST... ...A FEW STORMS COULD BE FAIRLY STRONG THIS AFTERNOON INTO THIS EVENING... ...HEAT INDICES 100 TO 105 INTERIOR AND WESTERN EAST COAST AREAS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND EARLY EVENING MAINLY OVER ALL AREAS EXCEPT THE WEST COAST WHERE THEY WILL BE ISOLATED. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, SMALL HAIL, AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORM ACTIVITY. IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. WIND: THE STRONGEST STORMS WILL PRODUCE WINDS BETWEEN 40 AND 55 MPH ESPECIALLY OVER THE EASTERN INTERIOR AND WESTERN EAST COAST METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. HAIL: HAIL UP TO DIME SIZE IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING, MOST LIKELY ACROSS INTERIOR EASTWARD THROUGH THE EASTERN SECTIONS OF MAINLAND SOUTH FLORIDA. FLOODING: URBAN FLOODING MAY BECOME A PROBLEM WITH SLOW MOVING THUNDERSTORMS OVER THE INTERIOR TO THE EASTERN SECTIONS OF SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. IF YOU SEE FLOODING, TURN AROUND, DO NOT DROWN. .TEMPERATURES: TEMPERATURES WILL GET UP INTO THE MID TO UPPER 90S OVER THE INTERIOR AND WESTERN EAST COAST METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON. THIS WILL MAKE THE HEAT INDEX READINGS BE IN THE 100 TO 105 DEGREES RANGE THIS AFTERNOON OVER THE INTERIOR AND WESTERN EAST COAST METRO AREAS. PEOPLE NEED TO LIMIT OUTSIDE ACTIVITY OVER THESE AREAS T .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE DAILY THROUGH THE WEEK. LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE MIAMI FORECAST OFFICE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 16, 2:28 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUN 16 2009
FLZ073-074-173-161915-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
228 PM EDT TUE JUN 16 2009
...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN METRO MIAMI-DADE
COUNTY...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR METRO ZOO...MOVING SOUTHWEST AT 5 MPH.
THIS STORM WILL AFFECT...
HOWARD...
RICHMOND HEIGHTS...
CUTLER RIDGE...
METRO ZOO...
SOUTH MIAMI HEIGHTS...
GOULDS...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2562 8028 2562 8029 2561 8030 2560 8031
2558 8030 2548 8034 2557 8062 2571 8044
2567 8026
TIME...MOT...LOC 1827Z 045DEG 6KT 2563 8037
BAXTERSpecial weather statement, Jun 16, 3:17 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT TUE JUN 16 2009 FLZ073-074-173-174-162000- FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL- INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL- 317 PM EDT TUE JUN 16 2009 ...STRONG THUNDERSTORM AFFECTING SOUTHEASTERN MIAMI-DADE COUNTY... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THE REDLAND...MOVING SOUTHWEST AT 5 MPH. THIS STORM WILL AFFECT... PRINCETON... NARANJA... THE REDLAND... REDLAND... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2537 8044 2549 8065 2569 8049 2559 8032 TIME...MOT...LOC 1916Z 031DEG 5KT 2556 8045 70/DD
Special weather statement, Jun 16, 4:07 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT TUE JUN 16 2009
FLZ073-173-174-162045-
FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
407 PM EDT TUE JUN 16 2009
...STRONG THUNDERSTORMS AFFECTING FAR SOUTH MIAMI-DADE COUNTY...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
HOMESTEAD GENERAL AIRPORT TO 4 MILES NORTH OF ROYAL PALM RANGER
STATION TO 5 MILES EAST OF ROYAL PALM RANGER STATION TO 6 MILES SOUTH
OF HOMESTEAD MIAMI SPEEDWAY. THESE STORMS WERE DRIFTING
SOUTHWESTWARD AROUND 5 MPH.
THESE STORMS WILL AFFECT...
RURAL CENTRAL MIAMI-DADE COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2560 8062 2548 8047 2543 8039 2538 8031
2529 8044 2535 8063 2542 8070 2555 8082
TIME...MOT...LOC 2005Z 254DEG 2KT 2551 8068 2545 8061
2539 8053 2537 8043
70/DDSpecial weather statement, Jun 16, 4:27 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT TUE JUN 16 2009
FLZ067-068-162115-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
427 PM EDT TUE JUN 16 2009
...STRONG THUNDERSTORMS AFFECTING NORTHERN INTERIOR PALM BEACH
COUNTY...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF INDIANTOWN...WITH ANOTHER
STRONG THUNDERSTORM LOCATED ABOUT 15 MILES EAST OF PAHOKEE. BOTH
STORMS WERE MOVING SOUTH AT 10 MPH.
THIS STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2666 8020 2666 8071 2683 8067 2685 8065
2690 8062 2693 8062 2696 8062 2696 8061
2696 8043 2696 8025
TIME...MOT...LOC 2024Z 354DEG 9KT 2701 8051
70/DDSpecial weather statement, Jun 16, 4:54 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 454 PM EDT TUE JUN 16 2009 FLZ067-068-071-072-168-172-162145- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL- 454 PM EDT TUE JUN 16 2009 ...STRONG THUNDERSTORM MOVING FROM SOUTHEAST PALM BEACH INTO NORTHEAST BROWARD COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOCA RATON...MOVING SOUTHWEST AT 5 MPH. THIS STORM WILL AFFECT... BOCA WEST... DEERFIELD BEACH... MISSION BAY... SANDALFOOT COVE... AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2618 8015 2630 8034 2645 8019 2638 8006 TIME...MOT...LOC 2053Z 043DEG 4KT 2637 8015 70/DD
Special weather statement, Jun 16, 5:02 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
502 PM EDT TUE JUN 16 2009
FLZ063-162145-
GLADES FL-
502 PM EDT TUE JUN 16 2009
...STRONG THUNDERSTORMS AFFECTING GLADES COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKHEAD RIDGE...MOVING SOUTHWEST AT 5 TO
10 MPH. ADDITIONAL STRONG THUNDERSTORMS WERE LOCATED WEST OF
HIGHWAYS 27 AND 29...WITH THIS ACTIVITY ALSO MOVING SOUTHWESTWARD AT
5 TO 10 MPH.
THIS STORM WILL AFFECT...
BUCKHEAD RIDGE...
MUSE...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING STRIKES...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2721 8094 2716 8087 2714 8087 2707 8094
2707 8093 2703 8097 2705 8097 2698 8108
2694 8106 2693 8110 2691 8110 2682 8120
2677 8156 2702 8156 2704 8152 2703 8129
2713 8126 2713 8119 2716 8118 2722 8100
TIME...MOT...LOC 2100Z 035DEG 8KT 2715 8090
70/DDThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 16, 2:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jun 16, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 16, 4:07 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jun 16, 4:22 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 16, 4:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jun 16, 4:54 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 16, 5:02 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jun 16, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 16, 6:12 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Jun 16, 6:36 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jun 16, 6:58 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 47 min |
| Jun 16, 7:16 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.